MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Model Number CAR-172-C
Medical Device Problem Codes Fluid/Blood Leak (1250); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was received for evaluation.A review of the device history record (dhr) was conducted which confirmed that the device met all quality criteria and manufacturing specifications prior to release.The instructions for use states "check the system for blood and fluid leaks during treatment, and pay close attention to the blood line and access connections." all treatments must be administered under a physician's prescription and performed by a trained and qualified person, considered to be competent in the use of this device by the prescribing physician so that alarms and harmful conditions can be responded to promptly.
 
Event or Problem Description
A report was received on 20 jun 2024 from the caregiver (cg) of a 69-year-old male patient with a medical history including diabetes and end stage renal disease, who stated blood was observed leaking from the ¿venous lock site¿ during a home hemodialysis treatment on (b)(6) 2024.Treatment was terminated without rinseback.There is no report of medical intervention being required.Additional information was received on 21 jun 2024 from the home therapy nurse (htn) who stated that the patient attached a syringe to the port and the leak stopped.The blood loss was 'minor, a few drips'.There were no symptoms related to the event.The patient continues to treat with the nxstage system.

Brand Name
NXSTAGE SYSTEM ONE
Common Device Name
HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
Manufacturer (Section G)
MEDIMEXICO S. DE R. L. DE C. V
av. valle imperial no. 10523
parque industrial valle sur
tijuana 22180
MX   22180
Manufacturer Contact
paula rogalski
nxstage medical, inc.
350 merrimack street
lawrence, MA 01843
9784505276
MDR Report Key19756795
Report Number3003464075-2024-00232
Device Sequence Number6607670
Product Code KDI
UDI-Device IdentifierM535CAR172C0
UDI-Public+M535CAR172C0/$$082540177139B
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2025
Device Model NumberCAR-172-C
Device Catalogue NumberCAR-172-C
Device Lot Number40177139
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient Weight104 KG